Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Skin infection in right arm, advised Flucloxacillin. Having tight chest pains. Side effect ?

I ve had a skin infection in my right arm and was given 500mg Flucloxacillin tablets to be taken four times a day, an hour before meals. I ve been taking them for two days with no problems and the infection has gone down, but I was told to finish the course. However, I ve started getting tight, chest pains after taking the tablets. What should I do?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Abbie,
Thanks for writing in to Healthcare Magic!
The only method by which fluclox can cause this is a gastritis, if you have a history of acid peptic disorder then it is the cause otherwise fluclox can not cause chest pain.
Another possibility is some separate pathology like spread of the infection to chest, pneumonia or pleurisy etc.
You need evaluation and investigation under the advise of a physician.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor